Approximation of the classes S^r_{p,θ}B(\mathbb{R}^d) of functions of many variables by entire functions of a special form

Authors

  • S. Ya. Yanchenko

Abstract

Exact-order estimates are obtained for the approximations of the functional classes S^r_{p,θ}B(\mathbb{R}^d) by entire functions of a special form.

Published

25.08.2010

Issue

Section

Research articles

How to Cite

Yanchenko, S. Ya. “Approximation of the Classes S^r_{p,θ}B(\mathbb{R}^d) of Functions of Many Variables by Entire Functions of a Special Form”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 8, Aug. 2010, pp. 1124–1138, https://umj.imath.kiev.ua/index.php/umj/article/view/2942.